On full subgroups in the sense of O'Meara

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)437-444
Number of pages8
JournalJournal of Algebra
Volume75
Issue number2
DOIs
StatePublished - Jan 1 1982

Fingerprint

Subgroup

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

@article{e43afa9d47a448bc9083c1fe199303aa,
title = "On full subgroups in the sense of O'Meara",
author = "Vaserstein, {Leonid N.}",
year = "1982",
month = "1",
day = "1",
doi = "10.1016/0021-8693(82)90049-7",
language = "English (US)",
volume = "75",
pages = "437--444",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

On full subgroups in the sense of O'Meara. / Vaserstein, Leonid N.

In: Journal of Algebra, Vol. 75, No. 2, 01.01.1982, p. 437-444.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On full subgroups in the sense of O'Meara

AU - Vaserstein, Leonid N.

PY - 1982/1/1

Y1 - 1982/1/1

UR - http://www.scopus.com/inward/record.url?scp=49049131725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49049131725&partnerID=8YFLogxK

U2 - 10.1016/0021-8693(82)90049-7

DO - 10.1016/0021-8693(82)90049-7

M3 - Article

VL - 75

SP - 437

EP - 444

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -